# SDR GUU2005F00041

- Difficulty date: August 12, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9304 - TCB/FLL - POOR BRAKING ACTION ON LEFT BRAKE.  BLED LEFT BRAKES.  (M)
